# SDR 2006UALA00943

- Difficulty date: May 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 37,965 hours, 13,563 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT LOADS FWD L, SHOWS ON PTP AFTER EMERGENCY SYSTEM TEST.  REPLACED BOTH RIGHT HAND AND LEFT HAND FORWARD SLIDES.  BOTH REMOVED SLIDES DID NOT RING-OUT CORRECTLY AT THE CONNECTOR.  OPS TESTED NORMAL WITH NEW SLIDES.
